# SDR SIMA20120520016

- Difficulty date: May 20, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 22,179 hours, 15,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Loose
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3656 THE FLIGHT ATTENDANT REPORTED THAT THE FLASHLIGHT ASSEMBLY IN THE REAR CABIN WOULD NOT HOLD THE FLASHLIGHT IN PLACE FOR RECHARGE.  THE FLASHLIGHT KEPT FALLING OUT ONTO FLOOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED AFT FLASHLIGHT AS REQUIRED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
